# SDR SWAA2021092415793

- Difficulty date: September 8, 2021
- Submitted: September 24, 2021
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737*
- Aircraft serial: 32498
- Aircraft time: 53,178 hours, 31,536 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT-FWD BULKHEAD PANEL 142NW IS CRACKED. ; / [01] REQUEST OK TO INSTALL PANEL 142WN; [02] UPDATED MEASURMENT; [03] RECEIVED NEW PNL 142NW. NEW PNL INSTALLED ON SWA CUST CARD TTG8Q0062MBZ; [04] VERIFIED CORRECTIVE ACTION #3
